# SDR YENA2020020390093

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 1785
- Aircraft time: 64,809 hours, 23,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 801806
- Condition: No Test
- Location: Emergency Lights
- Part time: 4,923 hours, 1,896 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1796, CUN-FLL. PER TASK CARD A320-33-51-00-710-003 ALTERNATE PROCEDURE USED REF AMM 33-51-00-710-003-01 REPLACEMENT OF THE BATTERIES ON THE EPUS'S; REMOVED & REPLACED EPSU BATTERY AT LOCATIONS 10WL, 11WL, 12W & 13WL IAW MM 33-51-00
